It is currently Wed Aug 23, 2017 4:17 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: going back to Roxi's
PostPosted: Tue Jul 05, 2011 2:12 am 
Offline
Average Poster
Average Poster

Joined: Thu Jun 30, 2011 5:31 am
Posts: 7
Man,

the suboxone is not agreeing with me at all. It totally knocks me out, makes me nauseous. At least with Roxi's I could function and I have a job so that is a must. I go back next week to work and gotta get it straight.

Anyone else here had to do this?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 05, 2011 2:55 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Wed Nov 18, 2009 1:43 am
Posts: 190
Recluse,

PLEASE don't get back on those Roxi's Man!! How long have you been on the Sub, and what dose are you taking? There is definitely an adjustment period, whenever you begin Sub treatment. Im not a doctor, but it sounds like maybe your dose is either too low......and thus, your STILL experiencing some withdrawl symptoms......OR, maybe your on too HIGH of a dose.......and thats what's making you feel so crappy.

From what I've read on this forum, it seems as though people whom get really tired after taking they're Sub......benefit from LOWERING they're dose a bit. Please don't adjust or stop taking your Sub on your own. If your experiencing negative side effects, I'd suggest making an appt ASAP with your Sub doctor.

You know where that road leads......IF YOU GET BACK ON ROXI'S.......you might think you'll feel better if you get back on em......BUT, there's a reason WHY you stopped taking them.........NOTHING WILL BE DIFFERENT THIS TIME......except your tolerance may be EVEN higher now. I really hope you hang in there and give Sub a chance. This medication has helped so many people. Please don't go back to your DOC!!!!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 05, 2011 4:10 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Apr 24, 2011 10:49 pm
Posts: 61
Location: Louisiana
[i][b]

Wow,dude,please think about this before you go back to the Roxy's. Remember the reason you had to stop the Roxy's. Please tell us how long you been on the Suboxone and your dosage.

As Marie said,your body needs to get adjusted to it.
I promise you that your addiciton will only get worse. There will be no good going back to active addicition. Worse yet,you may not make it back this time.
Please give it a lil time and more feedback before you make your final decision.
There are many ppl here that can and want to help you out.

Please give it a chance.

Also,please keep us posted. We all care and even if you do choose to go back to the Roxy's let us know how you doing.

Try to hang it there a bit longer

Marie


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jul 05, 2011 7:01 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I agree with the two Marie's. Please don't make any hasty decisions based on what sounds like frustration and exasperation. It's correct that there is an adjustment period. Please allow that yourself to stabilize. And like what was already said, you dose might need to be adjusted and after finding the right dose, you might very well feel 10X better.

Going back on your DOC is a dead end street. May I ask...what do you think will happen? What will be different this time? Opiate addiction almost always ends up in death or institutionalization. It can't just go on forever, but instead it has a declining effect on your life, bringing it down and down. Please be honest with yourself and look back at what the consequences were that led you to want to get into recovery/remission in the first place.

So please don't make any hasty decisions. I'd much rather you gave sub more of a chance. Adjust your dose if you need to. But allow yourself to stabilize. Please, please....give sub a bit more time.

We're here for you, so if you need to talk it through, please use this thread to do that. Vent away!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group